Advertisement
The Body: The Complete HIV/AIDS Resource
Follow Us Follow Us on Facebook Follow Us on Twitter Download Our App
Professionals >> Visit The Body PROThe Body en Espanol
   
Ask the Experts About

Managing Side Effects of HIV TreatmentManaging Side Effects of HIV Treatment
           
Rollover images to visit our other forums!
Recent AnswersAsk a Question
  
  • Email Email
  • Glossary Glossary


Trying to fight the lipo...
Nov 23, 2005

" switching off offending drugs and exercise/diet/hormone optimization may help some." this a part of a question rearding my question about cure for lipo. so switching : well 1. i took off the zerit 2 years ago and took a viread intead but nothing happened.i am still with videx and no had to switched the stockring to kaletra cause we are trying to get pregnant. 2.I started to walk 40 minutes each time with weight attached to my legs, i di that 2 times a week. is this good enough? 3.Diet - well, i try ti reduce fat food but i am scared i will loose weight. 4.U talk about hormone- what kind of hormone is available and effective for lipo's side effect ? 5.Can vitalin help?

Response from Dr. Henry

Lipodystrophy is a complicated new area of study so simple answers and solutions are generally lacking. It sounds like your are already doing alot to try and improve matters. In men use of testoterone supplementation is being studied for increase in visceral abdominal fat. Growth hormone and growth hormone releasing factor is also being studied for increased fat treatment. For loss of fat, switcing off possibly offending meds (such as D4T and AZT) helps some in a variable manner. Uridine supplements are being studied but access and data is very limited to date. I have no experience with Vitalin-the claims on its website are not well substantiated (lack of good published studies). KH



Previous
Just Checking
Next
Depression & anxiety

  
  • Email Email
  • Glossary Glossary

 Get Email Notifications When This Forum Updates or Subscribe With RSS


 
Advertisement



Q&A TERMS OF USE

This forum is designed for educational purposes only, and experts are not rendering medical, mental health, legal or other professional advice or services. If you have or suspect you may have a medical, mental health, legal or other problem that requires advice, consult your own caregiver, attorney or other qualified professional.

Experts appearing on this page are independent and are solely responsible for editing and fact-checking their material. Neither TheBody.com nor any advertiser is the publisher or speaker of posted visitors' questions or the experts' material.

Review our complete terms of use and copyright notice.

Powered by ExpertViewpoint

Advertisement